Alert archive / North Dakota / Wind Advisories in 2015

Wind Advisory 2, NWS Bismarck, ND

January 24, 20157 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Jan 24, 2015, 2:38 AM MST for 7 counties in North Dakota. It took effect at Jan 24, 2015, 9:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2015, 2:38 AM MST (09:38 UTC)
In effect from
Jan 24, 2015, 9:00 AM MST
Expired
Jan 24, 2015, 6:00 PM MST
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1511 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WWUS73 KBIS 240938
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
338 AM CST SAT JAN 24 2015

...WIND ADVISORY IN EFFECT FOR FAR SOUTHWEST NORTH DAKOTA
TODAY...

.WINDS TO AROUND 45 MPH ARE EXPECTED ACROSS FAR SOUTHWESTERN
NORTH DAKOTA LATER THIS MORNING AND THROUGH THE AFTERNOON. WINDS
WILL SUBSIDE THIS EVENING. LOCATIONS INCLUDED IN THE ADVISORY ARE
BOWMAN AND HETTINGER. 

CAUTION IS ADVISED IF TRAVELING...ESPECIALLY FOR HIGH PROFILE
VEHICLES. 


NDZ043-044-241700-
/O.NEW.KBIS.WI.Y.0002.150124T1600Z-150125T0100Z/
BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BOWMAN...HETTINGER
238 AM MST SAT JAN 24 2015

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS EVENING. 

* TIMING...LATE MORNING THROUGH THIS AFTERNOON.

* WINDS...SUSTAINED WINDS TO 35 MPH AND GUSTS TO 45 MPH. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

HEINERT
4 follow-up statements
463 
WWUS73 KBIS 241242
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
642 AM CST SAT JAN 24 2015

...WIND ADVISORY IN EFFECT FOR SOUTHWEST NORTH DAKOTA TODAY...

.STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS
SOUTHWEST NORTH DAKOTA LATE THIS MORNING THROUGH THE EARLY
EVENING. THIS INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...
MOTT...BOWMAN AND HETTINGER.

CAUTION IS ADVISED IF TRAVELING...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

NDZ031>033-040-041-242045-
/O.EXA.KBIS.WI.Y.0002.150124T1600Z-150125T0100Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT
542 AM MST SAT JAN 24 2015

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS EVENING. 

* TIMING...LATE MORNING THROUGH EARLY THIS EVENING.

* WINDS...NORTHWEST GUSTS TO 50 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ043-044-242045-
/O.CON.KBIS.WI.Y.0002.150124T1600Z-150125T0100Z/
BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BOWMAN...HETTINGER
542 AM MST SAT JAN 24 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS EVENING...

* TIMING...LATE MORNING THROUGH EARLY THIS EVENING.

* WINDS...NORTHWEST GUSTS TO 50 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
848 
WWUS73 KBIS 241611
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1011 AM CST SAT JAN 24 2015

...WIND ADVISORY IN EFFECT FOR SOUTHWEST NORTH DAKOTA TODAY...

.STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH WILL DEVELOP ACROSS
SOUTHWEST NORTH DAKOTA THROUGH THE EARLY EVENING. THIS INCLUDES
BEACH...MEDORA...DICKINSON...AMIDON...MOTT...BOWMAN AND
HETTINGER.

CAUTION IS ADVISED IF TRAVELING...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

NDZ031>033-040-041-043-044-250015-
/O.CON.KBIS.WI.Y.0002.000000T0000Z-150125T0100Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
911 AM MST SAT JAN 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...NORTHWEST GUSTS TO 50 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

TM
716 
WWUS73 KBIS 242036
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CST SAT JAN 24 2015

...WIND ADVISORY IN EFFECT FOR SOUTHWEST NORTH DAKOTA THIS
AFTERNOON...

.STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS
SOUTHWEST NORTH DAKOTA THROUGH THE EARLY EVENING. THIS INCLUDES
BEACH...MEDORA...DICKINSON...AMIDON...MOTT...BOWMAN AND HETTINGER.

CAUTION IS ADVISED IF TRAVELING...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

NDZ031>033-040-041-043-044-250100-
/O.CON.KBIS.WI.Y.0002.000000T0000Z-150125T0100Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
136 PM MST SAT JAN 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...NORTHWEST GUSTS TO 50 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

TM
055 
WWUS73 KBIS 250105
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CST SAT JAN 24 2015

...WINDS DIMINISHING...

.THE WIND HAVE DIMINISHED AND THE WIND ADVISORY HAS BEEN ALLOWED
TO EXPIRE. 

NDZ031>033-040-041-043-044-250215-
/O.EXP.KBIS.WI.Y.0002.000000T0000Z-150125T0100Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
605 PM MST SAT JAN 24 2015

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY HAS EXPIRED.

$$
WAA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jan 24, 12:06 AM MST, 2 hours 32 minutes earlier.

Area forecast discussion, Jan 24, 12:06 AM MST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
106 AM CST SAT JAN 24 2015

.UPDATE...

ISSUED AT 106 AM CST SAT JAN 24 2015

INHERITED FORECAST ON TRACK. CLOUDS INCREASING WEST AHEAD OF OUR
NEXT CLIPPER. STILL EXPECT PRECIPITATION TO ENTER THE WEST 10-12Z
AND CONTINUE THROUGH THE AM HOURS. A WINTRY MIX WILL BE POSSIBLE
DESPITE AIR TEMPERATURES +32F WITH GROUND/ROAD SFC TEMPERATURES
SUB-FREEZING.

UPDATE ISSUED AT 957 PM CST FRI JAN 23 2015

LATEST RAP/HRRR ARE BRINGING PRECIPITATION INTO WESTERN NORTH
DAKOTA AROUND 12 UTC. THIS IS JUST A BIT QUICKER THAN EARLIER
FORECAST SO BROUGHT A SLIGHT CHANCE TO THE FAR WEST 10-11 UTC AND
THEN INTO THE WESTERN THIRD FROM 12-15 UTC...JUST A BIT FASTER
THAN PREVIOUSLY FORECAST. LATER PERIODS LOOK REASONABLE FOR NOW.

ANOTHER CONCERN IS SURFACE TEMPERATURES. AIR TEMPERATURES RISE
WITH THE APPROACHING SYSTEM WITH MAINLY MID 30S IN THE WEST WHEN
THE PRECIPITATION ARRIVES. BUT AS WE SAW IN NORTHEAST NORTH DAKOTA
LAST NIGHT...ACTUAL ROAD SURFACES LAG BEHIND AND COULD STILL BE
BELOW FREEZING AS PRECIPITATION BEGINS. DID ADD A SLIGHT CHANCE OF
FREEZING RAIN FAR WEST AROUND 12 UTC. OVERNIGHT SHIFT WILL NEED TO
MONITOR SURFACE TEMPERATURES. ONCE THE SUN COMES UP...SURFACE
TEMPS WILL RISE QUICKLY.

UPDATE ISSUED AT 552 PM CST FRI JAN 23 2015

NO SIGNIFICANT UPDATES THIS LATE FRIDAY AFTERNOON. MAINLY CLEAR
SKIES ACROSS WESTERN AND CENTRAL NORTH DAKOTA...WITH INCREASING
CLOUDS FROM THE NORTH AND WEST EXPECTED THIS EVENING. SHORTWAVE
ASSOCIATED WITH OUR NEXT SYSTEM IS CURRENTLY MOVING ONTO THE
BRITISH COLUMBIA COAST...AND IS EXPECTED TO BRING PRECIPITATION
FROM WESTERN INTO CENTRAL NORTH DAKOTA DURING THE MORNING HOURS ON
SATURDAY. MADE SOME MINOR ADJUSTMENTS TO SKY COVER BASED ON
SATELLITE AND POPULATED LATEST SENSIBLE WEATHER ELEMENTS. UPDATED
TEXT PRODUCTS WILL BE SENT SHORTLY.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH SATURDAY)
ISSUED AT 306 PM CST FRI JAN 23 2015

ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS WILL CONTINUE OVER
WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND TONIGHT.

A CLIPPER SYSTEM IS FORECAST TO MOVE ACROSS THE REGION SATURDAY.
MODELS ARE IN GOOD AGREEMENT WITH LIKELY POPS. HOWEVER...THE MAIN
FORECAST PROBLEM WILL BE DETERMINING THE PRECIP TYPE. MODEL
SOUNDINGS INDICATE MAINLY A RAIN/SNOW MIX DEVELOPING ALONG AND
EAST OF A LINE FROM SHERWOOD TO THE JAMES RIVER VALLEY. ALL RAIN
IS FORECAST WEST OF SAID LINE. SNOW ACCUMULATIONS SHOULD REMAIN
CONFINED TO THE TURTLE MOUNTAIN REGION...WITH APPROXIMATELY ONE
HALF AN INCH OR LESS EXPECTED BY SUNSET SATURDAY.

WINDY CONDITIONS ARE ALSO FORECAST TO DEVELOP IN THE WAKE OF THE
CLIPPER SATURDAY AFTERNOON. AREAS ACROSS EXTREME SOUTHWESTERN
NORTH DAKOTA COULD REACH WIND ADVISORY CRITERIA SATURDAY
AFTERNOON. WILL MENTION THIS POSSIBILITY IN THE HWO FOR NOW.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 306 PM CST FRI JAN 23 2015

MILD TEMPERATURES WILL CONTINUE THROUGH THE EXTENDED. LIGHT
RAIN...FREEZING RAIN OR SNOW IS LIKELY SATURDAY NIGHT.

LATEST 12 UTC GUIDANCE HAS COME INTO BETTER ALIGNMENT DEPICTING
THE CLIPPER SATURDAY/SUNDAY. GREATEST AMOUNTS OF PRECIP SHOULD
FALL ALONG THE JAMES RIVER VALLEY. SOME LOCATIONS COULD SEE A
COUPLE TENTHS OF AN INCH. PRECIP TYPE AND TRANSITIONS WILL BE THE
MAIN ISSUE. DURING THE DAY SATURDAY TEMPERATURES SHOULD BE WELL
ABOVE FREEZING ACROSS THE ENTIRE REGION. THIS WOULD KEEP ALL
PRECIPITATION IN A LIQUID STATE. DURING THE OVERNIGHT HOURS SATURDAY
WE MAY SEE A TRANSITION ACROSS THE EAST FROM RAIN...TO FREEZING
RAIN AND EVENTUALLY TO SNOW. ICE AND/OR SNOW ACCUMULATIONS SHOULD
BE RATHER MINIMAL WITH ONLY BRIEF TRANSITION PERIODS AND WARM
GROUND.

LOOKING AT THE FAR EXTENDED...LATE NEXT WEEK...WE MAY RETURN TO A
SLIGHTLY COOLER PATTERN WITH AN ARCTIC INTRUSION RETURNING.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)

ISSUED AT 106 AM CST SAT JAN 24 2015

VFR CONDITIONS WILL PREVAIL OVER WESTERN AND CENTRAL THROUGH EARLY
SATURDAY MORNING. LIGHT RAIN WILL SPREAD EAST OVER WESTERN NORTH
DAKOTA AFTER 10Z SATURDAY...AND INTO CENTRAL NORTH DAKOTA AROUND
MIDDAY. PRECIPITATION MAY INITIALLY BEGIN AS A RAIN/FREEZING RAIN
MIX IN THE FAR WEST BEFORE TURNING TO ALL RAIN. RAIN WILL THEN
TRANSITION TO A -RASN MIX THEN ALL SNOW FROM 00-06Z SUNDAY. MVFR
TO IFR CONDITIONS ARE EXPECTED ACROSS TAF SITES ONCE PRECIPITATION
BEGINS. STRONG NORTHWEST WINDS WILL DEVELOP OVER SOUTHWEST NORTH
DAKOTA INCLUDING KDIK SATURDAY AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

UPDATE...NH
SHORT TERM...TM
LONG TERM...AJ
AVIATION...TWH/NH
Hazardous weather outlook, Jan 24, 12:01 AM MST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
101 AM CST SAT JAN 24 2015

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-250715-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
101 AM CST SAT JAN 24 2015 /1201 AM MST SAT JAN 24 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ040-043-044-250715-
SLOPE-BOWMAN-ADAMS-
1201 AM MST SAT JAN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR LIGHT RAIN MIXED WITH FREEZING RAIN LATE
TONIGHT THROUGH MID MORNING SATURDAY. HAZARDOUS TRAVEL CONDITIONS
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUSTAINED WINDS UP TO 30 MPH WITH GUSTS TO NEAR 45 MPH WILL BE
POSSIBLE SATURDAY AFTERNOON FAR SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ001-009-017-018-031>033-041-250715-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
HETTINGER-
101 AM CST SAT JAN 24 2015 /1201 AM MST SAT JAN 24 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

LIGHT RAIN IS EXPECTED TO MOVE INTO FAR WESTERN NORTH DAKOTA LATE
TONIGHT. ALTHOUGH AIR TEMPERATURES ARE EXPECTED TO BE JUST ABOVE
FREEZING...ACTUAL SURFACE TEMPERATURES MAY BE SLIGHTLY BELOW
FREEZING. THUS ROADS AND SIDEWALKS MAY BECOME ICY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ICY ROADS ARE POSSIBLE EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NH

Nearby

Wind Advisories in North Dakota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.